Items where Author is "Khaniyev, Tahir"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Khaniyev, Tahir and Sevinc, Ozlem Ardic (2020) Limit theorem for a semi-Markovian random walk with general interference of chance. Sains Malaysiana, 49 (4). pp. 919-928. ISSN 0126-6039

Gökpınar, Esra and Khaniyev, Tahir and Gamgam, Hamza (2015) Asymptotic properties of the straight line estimator for a renewal function. Sains Malaysiana, 44 (7). pp. 1041-1051. ISSN 0126-6039

This list was generated on Tue Apr 23 07:02:44 2024 MYT.